# SDR SWIA201231980

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 22,860 hours, 16,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO OPEN.  (SERVICE)  ADJUSTED PASSENGER DOOR GAS SPRINGS IN REFERENCE TO AMM.
